PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 44 | 1 | 189-193
Tytuł artykułu

On semialgebraic points of definable sets

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the semialgebraic, algebraic, and algebraic nonsingular points of a definable set in o-minimal structure with analytic cell decomposition are definable. Moreover, the operation of taking semialgebraic points is idempotent and the degree of complexity of semialgebraic points is bounded.
Słowa kluczowe
Rocznik
Tom
44
Numer
1
Strony
189-193
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Institute of Mathematics, Cracow University of Technology, Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [1] J. Bochnak, M. Coste, M.-F. Roy, Géométrie algébrique réelle, Ergeb. Math. Grenzgeb. (3) 12, Springer, Berlin, 1987.
  • [2] L. van den Dries, C. Miller, Geometric categories and o-minimal structures, Duke Math. J. 84 (1996), 497-540.
  • [3] S. Łojasiewicz, Ensembles semi-analytiques, Inst. de Hautes Études Scientifiques, Bures-sur-Yvette, 1965.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv44i1p189bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.